Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Ambrosio - E. Durand-Cartagena

Metric differentiability of Lipschitz maps defined on Wiener spaces

created by ambrosio on 09 Dec 2008
modified by durandcar on 14 Oct 2010

[BibTeX]

Published Paper

Inserted: 9 dec 2008
Last Updated: 14 oct 2010

Journal: Rend. Circ. Mat. Palermo
Volume: 2
Number: 58
Pages: 1-10
Year: 2009

Abstract:

We consider Lipschitz maps, along the Cameron-Martin directions, defined on Wiener spaces and with values in metric spaces. Adapting to this context the approach developed by the first author and Bernd Kirchheim we prove a metric and a weak differentiability result for this class of maps.

Keywords: Metric differentiability, Wiener spaces


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1